Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Products of powers of nonnegative derivatives


Authors: Jan Mařík and Clifford E. Weil
Journal: Trans. Amer. Math. Soc. 276 (1983), 361-373
MSC: Primary 26A24
DOI: https://doi.org/10.1090/S0002-9947-1983-0684515-1
MathSciNet review: 684515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains some results concerning functions that can be written as $f_1^{{\beta _1}} \cdots f_n^{{\beta _n}}$, where $n$ is an integer greater than $1$, ${f_j}$ are nonnegative derivatives and ${\beta _j}$ are positive numbers. If we choose ${\beta _1} = \cdots = {\beta _n} = 1$, we obtain theorems about products of nonnegative derivatives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24

Retrieve articles in all journals with MSC: 26A24


Additional Information

Article copyright: © Copyright 1983 American Mathematical Society